Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What causes palpitations?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5783 Questions
Hi I get bubbling by heart
Posted Tue, 18 Mar 2014 in General Health
Answered by Dr. Rahul Kumar 58 minutes later
Brief Answer: details required Detailed Answer: Hello Do you mean you are able to feel the heart beats or do you feel abnormal sounds from your heart. Please write in detail so I could help you in a better way. Also let me know if you have any known disease and whether you are taking any type of medication. Waiting for your response. Thank you
Above answer was peer-reviewed by
Follow-up: What causes palpitations? 3 hours later
Hi Sorry no known disease no pain. Its a feeling like your hearta beata have have got jumbled. There is no pain. Stomach is bloated.
Answered by Dr. Rahul Kumar 22 hours later
Brief Answer: ECG to be done Detailed Answer: Hello It means you are getting palpitations. Bloating sensation in abdomen is due to excess gastric acid production, even this can lead to palpitations. Please take an antacid, this may provide you some relief. It would be better if you get an ECG done, to rule out cardiac disease. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor